# SDR AALA2019030126005

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 80,273 hours, 9,557 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: BACC63CB83SN
- Condition: Damaged
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EPAS BATTERY AMBER LIGHT DID NOT ILLUMINATE DURING EPAS TEST.   FOUND BAD CONNECTION ON PIN 2 OF CONNECTOR DM52109. REPINNED PIN 2 WITH NEW CONTACT IAW SWPM 20-61-00. OPS CHECK GOOD IAW AMM 52-11-20.
